# SDR CALA9600831

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 5936838503
- Condition: Cracked
- Location: Grd Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FORWARD ATTACH FASTENER OF RT GROUND SPOILER O/B CROSS BRACE SUPPORT.  A CROSS BRACE WAS INSTALLED IAW ECRA 5710-01733.
